MathSciNet Relay Station
MathSciNet bibliographic data
MR2784807 11R09 (11A07 11C08)
Chabert, Jean-Luc; Fares, Youssef Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2423–2430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement